| Model Number |
N/A |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during surgery, the damage was found on the tyvek sheet of the product's sterile package when the nurse opened it.The surgeon stopped using the product for surgery.Attempts have been made and no further event information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d9, g3, g6, h2, h3, h6.Visual evaluation of the provided photos and returned product found a cut that is confirmed through both the clear film and tyvek seal layers.The cut is approximately 1/4 inch long.No other packaging damage or device damage was observed.Sterility is considered breached.Review of the device history records identified no deviations or anomalies during manufacturing.Review of complaint history found no additional related issues for the reported part and part lot combinations.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.